# SDR USAA991258

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 601
- Part time: 31,191 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A 1.5 INCH CRACK THROUGH 2 FASTENER HOLES ON INNER CHORD OF FRAME BS 601, WL 208 LEFT SIDE.  INSTALLED CHORD ANGLE REPAIR PER EA 66021.  (M)
